# SDR CA011211006

- Difficulty date: September 22, 2000
- Submitted: February 5, 2002
- Operation: General aviation
- Make and model: Lkheed 10113853
- Aircraft time: 50,738 hours
- Engine: Rroyce RB211524B402
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Transformer
- Part number: 5511261
- Condition: Failed
- Location: Lav Light
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) FLIGHT CREW REPORTED,  DURING FLIGHT,  EXCESSIVE HEAT GENERATED BY BOTH FWD LAVATORY CEILLING LIGHTS FLUORESCENT AND INCADESCENT BULB VERY HOT,  WHEN MASTER LAVATORY SWITCHON, BOTH LIGHTS ON FULL BRIGHT IN BOTH LAVATORIES,  SMELL OF BURNED RUBBER VERY PRESENT.  FOUND BOTH LAVATORY CEILLING LIGHTS TRANSFORMERS BURNED. DEACTIVATED CONNECTOR PLUG OFF AND C/B FWD LAVATORY LIGHT PULLED ON CB 2. THE TRANSFORMERS WERE REPLACED.
